# SDR SIMA2014

- Difficulty date: July 19, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N397AE
- Make and model: Saab 340B
- Aircraft serial: 340B397
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: ID73
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3576 - MAIN HYDRAULIC PUMP FAIL ON LANDING.  REMOVED AND REPLACED HYDRAULIC PUMP IAW SAAB AMM 29-10-10.  OPS CHECK GOOD.  (M)
